Title: Asymptotics of Stirling and Chebyshev-Stirling Numbers of the Second Kind
Authors: Gawronski, Wolfgang
Littlejohn, Lance ×
Neuschel, Thorsten #
Issue Date: 9-Jul-2014
Publisher: Blackwell Publishers
Series Title: Studies in Applied Mathematics vol:133 issue:1 pages:1-17
ISSN: 0022-2526
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science